Vol. 12, No. 7, 2019

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 2, 183–362
Issue 1, 1–182

Volume 16, 5 issues

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
Other MSP Journals
This article is available for purchase or by subscription. See below.
On some obstructions of flag vector pairs $(f_1, f_{04})$ of $5$-polytopes

Hye Bin Cho and Jin Hong Kim

Vol. 12 (2019), No. 7, 1183–1192

Motivated by the recent work of Sjöberg and Ziegler, who obtained a complete characterization of the pairs (f0,f03) of flag numbers for 4-polytopes, in this paper we give some new results about the possible flag vector pairs (f1,f04) of 5-polytopes.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 30.00:

polytopes, $f$-vectors, flag vectors, flag vector pairs, stacking, truncating
Mathematical Subject Classification 2010
Primary: 52B05, 52B11
Received: 19 December 2018
Revised: 18 June 2019
Accepted: 22 June 2019
Published: 12 October 2019

Communicated by Joshua Cooper
Hye Bin Cho
Department of Mathematics Education
Chosun University
South Korea
Jin Hong Kim
Department of Mathematics Education
Chosun University
South Korea